# SDR ASOA200900039

- Difficulty date: January 3, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 19,978 hours, 16,504 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION WHEN RETRACTING FLAPS FROM 8 DEGREES TO 0 DEGREES ON DEPARTURE.  ACFT RETURNED TO DEPARTURE AFTER T/O, EMERGENCY DECLARED.
